MathSciNet Relay Station
MathSciNet bibliographic data
MR987930 62M09
Bektashov, S.; Dang Dyk Khau; Yadrenko, M. I. Asymptotic efficiency of the arithmetic mean estimate for an unknown mean of a homogeneous random field. (Russian) Vychisl. Prikl. Mat. (Kiev) No. 66 (1988), 106--111, 127; translation in J. Soviet Math. 66 (1993), no. 4, 2438–2441
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement